Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Secondary characteristic classes in $ K$-theory


Author: Connor Lazarov
Journal: Trans. Amer. Math. Soc. 136 (1969), 391-412
MSC: Primary 55.30
DOI: https://doi.org/10.1090/S0002-9947-1969-0235554-9
MathSciNet review: 0235554
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. W. Anderson, Universal coefficient theorems for K-theory, (to appear).
  • [2] D. W. Anderson, E. H. Brown, Jr. and F. P. Peterson, SU-cobordism, KO-characteristic numbers, and the Kervaire invariant, Ann. of Math. 83 (1966), 54-67. MR 0189043 (32:6470)
  • [3] M. F. Atiyah, Immersions and embeddings of manifolds, Topology 1 (1962), 125-133. MR 0145549 (26:3080)
  • [4] -, Lectures on K-theory, mimeographed notes, Harvard Univ., Cambridge, Mass., 1964.
  • [5] M. F. Atiyah, R. Bott and A. Shapiro, Clifford modules, Topology 3 (Suppl. 1) (1964), 3-38. MR 0167985 (29:5250)
  • [6] M. F. Atiyah and F. Hirzebruch, ``Vector bundles and homogeneous spaces'' in Differential geometry, Proc. Sympos. Pure Math., Vol. 3, Amer. Math. Soc., Providence, R. I., 1961. MR 0139181 (25:2617)
  • [7] R. Bott, Lectures on $ K(X)$, mimeographed notes, Harvard Univ., Cambridge, Mass., 1963.
  • [8] A. Dold, Relations between ordinary and extraordinary homology, Colloq. on Algebraic Topology, Aarhus Univ., Aarhus, 1962, pp. 2-9.
  • [9] B. Eckmann and P. J. Hilton, Operators and cooperators in homotopy theory, Math. Ann. 141 (1960), 1-21. MR 0115162 (22:5964)
  • [10] S. Eilenberg and N. Steenrod, Foundations of algebraic topology, Princeton Univ. Press, Princeton, N. J., 1952. MR 0050886 (14:398b)
  • [11] W. S. Massey, On the embeddability of real projective spaces in Euclidean space, Pacific J. Math. 9 (1959), 783-789. MR 0125590 (23:A2889)
  • [12] J. Milnor, On axiomatic homology theory, Pacific J. Math. 12 (1962), 337-341. MR 0159327 (28:2544)
  • [13] -, On spaces having the homotopy type of a CW-complex, Trans. Amer. Math. Soc. 90 (1959), 272-280. MR 0100267 (20:6700)
  • [14] -, Representation rings of some classical groups, mimeographed notes, Princeton Univ., Princeton, N. J., 1963.
  • [15] F. P. Peterson, Functional cohomology operations, Trans. Amer. Math. Soc. 86 (1957), 197-211. MR 0105679 (21:4417)
  • [16] -, Principal fibre spaces, Amer. J. Math. 82 (1960), 649-652. MR 0151968 (27:1949)
  • [17] F. Peterson and N. Stein, Secondary cohomology operations, Amer. J. Math. 81 (1959), 281-305. MR 0124046 (23:A1366)
  • [18] -, Secondary characteristic classes, Ann. of Math. 76 (1962), 510-523. MR 0142120 (25:5513)
  • [19] D. Puppe, Homotopiemengen und ihre induzierten Abbildungen, Math. Z. 69 (1958), 299-344. MR 0100265 (20:6698)
  • [20] Seminaire Henri Cartan, Périodicité des groupes d'homotopie stables des groupes classiques, École Norm. Sup., Paris, 1959/1960.
  • [21] J. H. C. Whitehead, Combinatorial homotopy, Bull. Amer. Math. Soc. 55 (1949), 213-245. MR 0030759 (11:48b)
  • [22] G. W. Whitehead, Generalized homology theories, Trans. Amer. Math. Soc. 102 (1962), 227-282. MR 0137117 (25:573)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.30

Retrieve articles in all journals with MSC: 55.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0235554-9
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society